Jaem Vol 15, No 4, 2025

TWMS J. App. & Eng. Math.

COVER [JPG]
APPROXIMATE IMPEDANCE OPERATOR OF AN INFINITE THIN STRIP AND STABILIZATION IN THE CONTEXT OF LINEAR MICRO-DILATATION ELASTICITY
A. Abdallaoui, S. Belagoune
762
[PDF]
EXTENDED RESULTS OF COMMON FIXED POINTS BY USING α − ψ-GERAGHTY CONTRACTION AND APPLICATIONS
H. Afshari, H. Shojaat
778
[PDF]
MITTAG-LEFFLER-HYERS-ULAM STABILITY OF EULER-CAUCHY DIFFERENTIAL EQUATION USING LAPLACE TRANSFORM
A. B. I. Ahmed
791
[PDF]
ON A COUPLED HYBRID SYSTEM OF ORDINARY SECOND-ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS
SH. M Al-Issa, A. M. A. El-Sayed, H.H.G. Hashem, H. M. Harisi
803
[PDF]
CERTAIN OPERATIONS ON m-POLAR PICTURE FUZZY GRAPHS
J. Khatun, B. Bera, S. Amanathulla, M. Pal
821
[PDF]
SOLVING HIGHER ORDER INTUITIONISTIC FUZZY DIFFERENTIAL EQUATIONS
T. Aslaoui, B. B. Amma, S. Melliani, L. S. Chadli
840
[PDF]
SELF CENTERED INTERVAL-VALUED PYTHAGOREAN FUZZY GRAPH STRUCTURE WITH AN APPLICATIODIAMETRAL DESIGNS ARISING FROM HYPERGRAPH OF SOME CLASSES OF DIAMETER 3 DISTANCE REGULAR GRAPHS
S. N. S. Bathusha, M. Mahamud, S. Jayakumar, S. A. Kavitha Raj
853
[PDF]
DIAMETRAL DESIGNS ARISING FROM HYPERGRAPH OF SOME CLASSES OF DIAMETER 3 DISTANCE REGULAR GRAPHS
M. I. Huilgol, S. Asok
867
[PDF]
CONVERGENCE RESULTS FOR LUPAS - KANTOROVICH OPERATORS INVOLVING POLYA DISTRIBUTION
S. Berwal, S. A. Mohıuddine, A. Kajla, A. Alotaibi
879
[PDF]
IDEAL CONVERGENCE IN FUZZY METRIC SPACE
A. Or, G. Karabacak
892
[PDF]
INTERVAL-VALUED FERMATEAN FUZZY SETS APPROACH FOR THE SPEARMAN RANK CORRELATION COEFFICIENT
M. Kirisçi
904
[PDF]
STRESS-STRENGTH MODEL OF m-COMPONENTS SYSTEM IN CENSORED DAT
A. Kohansal
924
[PDF]
A STUDY ON THE COMPLEMENTS OF THE ELEMENTS OF Z-SOFT COVERING BASED ROUGH LATTICE AND ITS APPLICATION
S. Pavithra, A. Manimaran, B. Praba, A. Erfanian, I. Muchtadi-Alamsyah
941
[PDF]
ON CAPUTO-FABRIZIO FRACTIONAL INTEGRO-DIFFERENTIAL EQUATIONS
M. A. Mohammed, R. G. Metkar
952
[PDF]
FIXED POINT THEOREMS ON S-METRIC SPACES FOR GENERALIZED F-CONTRACTION AND APPLICATION
G. S. Saluja, H. K. Nashine
966
[PDF]
TRANSITION TO CHAOS IN HIGH CONTROL PARAMETER OF SWIFT–HOHENBERG EQUATION
F. Nugroho, H. N. Wijaya
982
[PDF]
SOLVING A NONLINEAR INVERSE PROBLEM OF THE CAMASSA-HOLM EQUATION
A. Salat, A. Sharma
994
[PDF]
DISTINGUISHING NUMBER IN SOME ASPECTS OF DENDRIMERS
A. Salat, A. Sharma
1009
[PDF]
THE EXTENDED LEGENDRE WAVELETS OPERATIONAL MATRIX OF INTEGRATION AND ITS APPLICATIONS
V. K. Sharma, S. Singh, H. M. Srivastava
1022
[PDF]
ON A CLASS OF CONSTACYCLIC CODES OVER THE RING Z4[u]/
D. Thoudam, O. Ratnabala Devi
1037
[PDF]